# SDR SCNA20250410109

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 67,218 hours, 35,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Crossed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WORK ORDER 94469, NR00004: 15 ABC EMERGENCY EXIT LIGHT INOP. - RESOLUTION: REMOVED AND REPLACED 15 ABC EMERGENCY EXIT LIGHT AND FOUND THE WIRING HARNESS CROSSED.
